# SDR IPXA10661049

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EXTERIOR EMERGENCY LIGHT FOUND INOP DURING MX INSP PS1 CHECK ITEM. CORRECTED BY REPLACING THE LAMP; OPS CHECKS NORMAL.
